# SDR DALA2022092006221

- Difficulty date: September 18, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 67,247 hours, 8,427 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3359 LEVEL AT FL370, DOOR L AFT CABIN ECAM MESSAGE. 4L DOOR AIS SHOWN OPENED. CABIN V/S REMAINED 0 FT/MIN. CORRECTIVE ACTION: PERFORMED BITE TEST ON PSCU. TEST OK. CHECKED PROX SENSORS 23MJ AND 25MJ. FOUND IN GOOD CONDITION. CLEANED PLUGS. DOOR OPERATION OK. (9223066)
